# SDR A6WA201140185

- Difficulty date: March 8, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- Engine: Ge CF34*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NOSE COWL LIP SKIN PITTED & ERODED.  REPAIRED LT ENGINE NOSE INLET COWL LIP SKIN IAW REO 601R-71-61-2532, REV C.
